# SDR DXTA2023012078890

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0255
- Aircraft time: 2,720 hours, 1,743 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Detector
- Part number: 0110145701
- Part serial: 2JH007S35
- Condition: Failed
- Location: Ground Prox
- Stage of operation: CR
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT FL410,  THE AMBER GROUND PROX FAIL CAS MESSAGE ILLUMINATED FOLLOWED BY AMBER BLD AIR MONITOR L, GSD FAIL 2, TCAS FAIL CAS MESSAGES.  AMBER RA FAIL FLAG ALSO ILLUMINATED. FOLLOWED QRH & USED MANUAL BLOW DOWN. ON FINAL, AMBER AT RETARD FAIL CAS MESSAGE ILLUMINATED.  LANDING UNEVENTFUL & TAXIED TO PARKING UNDER OWN POWER.  R & R NR 2 GSD.  REPROGRAMED NR 2 GSD AS REQUIRED. OPS CHECKS GOOD.  WORK DONE IAW MM 31-4-10.
